# SDR UIEA2013051300268

- Difficulty date: May 13, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N464MC
- Make and model: Boeing 747
- Aircraft time: 83,056 hours, 15,495 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8100022701
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CORNER OF LAV FC4 EMERGENCY PATH LIGHTING MISSING CORNER.  INSTALLED EMERGENCY PATH LIGHTING CORNER AT FWD OF LAV FC4.
